Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    macktownmac's Avatar
    macktownmac is offline Associate Member
    Join Date
    Oct 2005
    Posts
    292

    Exclamation **HELP** 9 days into cycle always feeling exausted

    Im 9 days into my cycle of:

    Test Prop, 50mg ED
    T3 25/25/25/50/50/50/75/75/75/100/100/100/75/75/....etc
    Clen /20/20/40/40/60/60/80/80/100/100/120/120/100/...etc
    Letro 25mg ED

    This is what i've been exeriancing.
    Constant site swelling, I cant even sit without some discomfort, I hear that was supposed to go away after about a week.

    Also I've been feeling really weak/sleepy all the time shouldnt the clen and T3 have me all wired??

    I must say I have been getting some results from this so far, after only one week my BF has noticiably gone down. Also I have a noticable increase of strength (from when i wasnt juicin)

    Im still doing alright on the cycle. I just dont understand why im always soo tired. I make sure i get atleast 8 hours of sleep a night. but still im always exausted at the end of everyday (even non-gym days) Just wondering if anyone had any suggestions on what i can do to boost my energy level.

    I should also say this is my first cycle. Im 22, 200lb 6ft

  2. #2
    version3.0 is offline New Member
    Join Date
    Aug 2005
    Posts
    11

    Lethargy

    I don't have any to post to back me up but from my own experience this is normally a sign of growth/growth-repair. It's annoying but I keep things in perspective by remembering my teen-age years-always tired.slept-in on the week-ends but grew steadily. Like I said just my experience. Sublinguil Liquid-B-complex(Not just B-12) gives me enough of a boost to make through an 7:00am-12:00am day at age 35. If you can't wait/find-it anywhere else,as a last resort GNC has it

  3. #3
    version3.0 is offline New Member
    Join Date
    Aug 2005
    Posts
    11
    Sorry for my fractured sentence. I meant to say I don't have any science to post at hand to back me up.

  4. #4
    boardhead's Avatar
    boardhead is offline Associate Member
    Join Date
    Mar 2005
    Location
    USA
    Posts
    257
    t-3 is know for causing lethargy.

    clen always gets me wired..


    maybe the prop is fake?

  5. #5
    macktownmac's Avatar
    macktownmac is offline Associate Member
    Join Date
    Oct 2005
    Posts
    292
    I read on one of those health websites "if you wake up in the morning rested but rapidly develop fatigue with activity, you may have an ongoing physical condition like an underactive thyroid" This is exactly what Im feeling, any suggestions on what I can be taking to counter the fatigue??? I'll give Liquid-B-complex a try

    Also im pretty sure the Prop isnt fake. It's British Dragon Prop, i've gone to their website and I went thru the Authenticity check. The stuff I have has the same lables, caps, holograms, and rubber stopper. Also did a source check thru their website

  6. #6
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    drop the clen and i'll bet you feel better right away

  7. #7
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    T-3 does that to me so I wouldn't be overly concerned just make sure you drag your ass to the gym.

  8. #8
    MuckDog's Avatar
    MuckDog is offline Senior Member
    Join Date
    Jul 2005
    Location
    South Jersey
    Posts
    1,063
    i hate clen

  9. #9
    psb
    psb is offline New Member
    Join Date
    Aug 2004
    Posts
    45
    I felt the same way when I was shooting prop ED with constant painful site swelling and even got cellulitus in one arm.

    After cutting it with sterile oil it cleared the problem up, no pain no swelling my body just soaks it right up.

    I ran 3ml of olive oil thru a .45 whatman into each 10ml vial to cut it. Gone through 6 of them with absolutely no problems shooting 1.5ml ED

  10. #10
    macktownmac's Avatar
    macktownmac is offline Associate Member
    Join Date
    Oct 2005
    Posts
    292
    i just ordered some B12 from AAR, lets see if it helps.. swelling is slowly going down, still a problem though

  11. #11
    wolfyEVH's Avatar
    wolfyEVH is offline Anabolic Member
    Join Date
    Sep 2004
    Posts
    2,450
    i'd be feeling like shit if i was running 25mg of letro a day too!!

  12. #12
    jermazz is offline New Member
    Join Date
    Aug 2005
    Location
    connecticut
    Posts
    35
    i'm feeing the same way. 1cc of syd deca (300 cyponate) and 25 mg dbol . constant swelling has me feeling like shit. i think its cause it just hurts to move.

  13. #13
    dragon69 is offline Member
    Join Date
    May 2005
    Posts
    877
    anyone know whether the lethargy from the T3 goes away after awhile? If so, how long?

  14. #14
    dragon69 is offline Member
    Join Date
    May 2005
    Posts
    877
    anyone know whether the lethargy from the T3 goes away after awhile? If so, how long?

  15. #15
    Join Date
    Jun 2003
    Location
    njva
    Posts
    662
    If its 9 days you maybe be junk sick. Happens with fluctuating hormones. After week 2 youll have built up some in your system and have a constant release and be fine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •